# SDR DL76G060431

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 18,301 hours, 8,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 333780101
- Part serial: 9286
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SQUIB LIGHT WILL NOT TEST.  REPLACED LEFT WING ESCAPE SYS PWR SUPPLY M961 AND BATTERY.
